# SDR TWAA9809101

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND DELAMINATION IN RT WING UPPER PANEL JUST FWD OF AILERON.  REMOVED AND REPLACED UPPER WING PANEL JUST FWD OF AILERON.  REF SRM 51-30-2 AND 20-30-0.  (M)
